# SDR P5CA9700522

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skirt
- Condition: Damage
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON I/B SIDE, PYLON SKIRT AFT END DAMAGED.  CLEANED UP DAMAGED AREA, FABRICATED REPAIR DOUBLER, FILLER AND INSTALLED THE SAME PER BOEING SRM 54-34-03.
